Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What facewash or face cream should be applied on ichy face ?

Hi, may I answer your heailth queries right now ? Please type your query here..Hi, I am 40 yrs old woman ,my face gets itchy for couple of days,during those days if I apply any mild cream or mild cleansing lotion or wash my face I get burning sensation.After 3 or 3 days, skin starts peeling off in my face.Again after some days starts all over again.This has been continuing for more then 4yrs.I have mild hyperthyroid.please help me.VENUSIA Cream andLUCIFER Lotion both are Indian product prescribed by skin doctor which I use but not helpfull.Thank you
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcaremagic forum
you have exfoliative dermatitis
you must continue venusia lotion as it alone do not control it ,apply betamethasone lotion twice a day
if severe allergy is there you may need systemic steroid also
better to take opinion of other dermatologist
i hope i have answered your question

dr gaurav patel ,ahmedabad
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor